MathSciNet Relay Station
MathSciNet bibliographic data
MR1671214 42B25 (46E99 46N20)
Moyua, A.; Vargas, A.; Vega, L. Restriction theorems and maximal operators related to oscillatory integrals in $\bold R^3$. Duke Math. J. 96 (1999), no. 3, 547–574.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement